MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INC. INSPIRE MODEL 4323 SENSING LEAD; PRESSURE SENSING LEAD

INSPIRE MEDICAL SYSTEMS INC. INSPIRE MODEL 4323 SENSING LEAD; PRESSURE SENSING LEAD
Model Number MODEL 4323
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 12/30/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not returned.Remains implanted.
 
Event or Problem Description
Pneumothorax occurred associated with placement of sensor lead.Chest tube placed to treat pneumothorax.Revision procedure conducted (b)(6) 2015 to reposition sensor lead distal portion.Patient treated with antibiotic prophylaxis to minimize risk of device-related infection with or without concomitant involvement of chest tube.

Brand Name
INSPIRE MODEL 4323 SENSING LEAD
Common Device Name
PRESSURE SENSING LEAD
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS INC.
9700 63rd ave n, suite 200
maple grove MN 55011
MDR Report Key5419536
Report Number3007666314-2016-00002
Device Sequence Number10917908
Product Code MNQ
UDI-Device Identifier00855728005000
UDI-Public00855728005000
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Remedial Action Other
Report Date (Section B) 01/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMODEL 4323
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/09/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;